Table of Contents
Physics Research International
Volume 2012 (2012), Article ID 945807, 4 pages
Research Article

Generalized Analytical Solutions for Nonlinear Positive-Negative Index Couplers

1Department of Physics, Al-Farabi Kazakh National University, Almaty 050038, Kazakhstan
2Department of Electrical Engineering, University at Buffalo, The State University of New York, Buffalo, NY 14260, USA

Received 9 January 2012; Accepted 17 February 2012

Academic Editor: Vladimir I. Gavrilenko

Copyright © 2012 Zh. Kudyshev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zh. Kudyshev, G. Venugopal, and N. M. Litchinitser, “Generalized Analytical Solutions for Nonlinear Positive-Negative Index Couplers,” Physics Research International, vol. 2012, Article ID 945807, 4 pages, 2012. doi:10.1155/2012/945807